# SDR UALA2011101905669

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 512 BETWEEN STR 28R AND STR 29R IS DENTED AND GOUGED.  DENT IS WITHIN LIMITS IAW B757 SRM 53-00-01.  GOUGE WAS REMOVED BY DRILLING A .187 DIAMETER HOLE IAW B757 SRM 53-00-01.  HFEC INSPECTION REVEALED NO DAMAGE IAW B757 NDTM PART 6 51-00-19.  ENLARGED HOLE AND INSTALLED RIVET IAW B757 SRM 53-00-01.  TREATED AND PRIMED AREA IAW B757 MM 51-21-04.  MARKED REPAIR IAW GNMM 1-0-1-07.
